# SDR 06FDEA03405

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 47,367 hours, 10,947 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED LVL 1 ALERT ANTI ICE SENSOR FAIL WHEN ANTI ICE SELECTED ON RECEIVED BLEED 2 OFF LVL 1 ALERT PACK 2 OFF LVL 1 ALERT.  FOUND SENSE LINE AT HIGH STAGE VALVE BROKE IN HALF.  REPAIRED NR 2 ENG HIGH STAGE SENSE LINE UTILIZING PNEUMATIC FLEX LINE AND NECESSARY FITTINGS PER EA 1-3610-98999 PART 1.  RAN ENG PER JRH NO FAULTS NOTED.  A/C OK FOR SERVICE.
